View Single Post
Old 04-23-2006, 02:58 AM   #12
visions visions is offline
Inactive
 
Join Date: Apr 2005
Posts: 65
visions HB User
Re: Help With Luvox! I was Prescribed Luvox and quit it after 2 days due to side effects

waffels,

Who is prescribing your psych meds? Are you seeing a PCP or a Psychiatrist. With everything you are suffering from you need to be working with a psychiatrist who is better educated and experienced in these meds. Perhaps you are. You have not mentioned that you have talked to your doctor about these side effects. Have you, what have they told you? If not, that is the very first thing you need to do.

There are some side effects that could be dangerous and cause for discontinuation, such a depression causing suicidal thoughts. While it sounds like your symptoms are very bothersome to you, you doctor will tell you, some of the initial side effects you can get when you first go on these meds, will subside if you can stick it out. Others may not.

You may need something for anxiety or even depression. Have you been referred for OCD treatment, ERP with a trained CBT? It also sounds like, from what you have mentioned you may have some other things going on as well, BDD for one. You really need to get a proper evaluation from a professional so a proper treatment plan and meds can be put into place for you.

Unfortunetly, these meds are trial and error, but know that with the SSRI's for OCD, they usually need to be taken at the top dose and it can take 10-12 weeks before they start working, so if you stop them before then, you will never know if they might have worked. If side effects are too bothersome for you, you need to talk to your psychiatrist about trying one of the other OCD meds. Some try all of them before they find one that works for them.

Good Luck!